# SDR QXEA2009110200903

- Difficulty date: October 27, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 21,167 hours, 21,892 cycles
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 54009495
- Part serial: 126
- Condition: Malfunctioned
- Location: Engine
- Part time: 14,364 hours, 7,923 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA- POWERPLANT MESSAGE ON ED DISPLAY. DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING. REMOVED AND REPLACED THE NR 1 P2.2 INTERSTAGE BLEED VALVE. OPS TEST IS GOOD. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
